Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | S
Number of items: 2.


Ali, Umair and Mastoi, Sanaullah and Mior Othman, Wan Ainun and Khater, Mostafa M. A. and Sohail, Muhammad (2021) Computation of traveling wave solution for nonlinear variable-order fractional model of modified equal width equation. Aims Mathematics, 6 (9). pp. 10055-10069. ISSN 2473-6988, DOI


Samei, Mohammad Esmael and Karimi, Lotfollah and Kaabar, Mohammed K. A. (2022) To investigate a class of multi-singular pointwise defined fractional q-integro-differential equation with applications. Aims Mathematics, 7 (5). pp. 7781-7816. ISSN 2473-6988, DOI

This list was generated on Wed Jun 7 23:26:28 2023 +08.